Characterizing fully principal congruence representable distributive lattices

Czédli, Gábor: Characterizing fully principal congruence representable distributive lattices.
ALGEBRA UNIVERSALIS, 79 (1). ISSN 0002-5240 (2018)

[img]
Preview
Text
czedli_characterizing-fully-principal-congruence-representable-distributive-lattices.pdf - Accepted Version

Download (771kB) | Preview
[img]
Preview
Text
algebra_universlails_79_01_content.pdf - Additional Metadata

Download (194kB) | Preview
Item Type: Article
Journal or Publication Title: ALGEBRA UNIVERSALIS
Date: 2018
Volume: 79
Number: 1
ISSN: 0002-5240
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3362775
DOI id: https://doi.org/10.1007/s00012-018-0498-8
Date Deposited: 2019. Jan. 25. 10:59
Last Modified: 2019. Dec. 31. 06:00
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/14522
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year